RUS  ENG
Full version
JOURNALS // Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki // Archive

Zh. Vychisl. Mat. Mat. Fiz., 2007 Volume 47, Number 8, Pages 1287–1297 (Mi zvmmf258)

Regularization methods for certain quasi-variational inequalities with inexactly given data in a Hilbert space

I. P. Ryazantseva

Nizhni Novgorod State Technical University, ul. Minina 24, Nizhni Novgorod, 603600, Russia

Abstract: For quasi-variational inequalities of a special type with inexactly given data in a Hilbert space, continuous and discrete operator regularization methods are used to construct approximations that strongly converge to the solution to the original inequality.

Key words: quasi-variational inequalities, operator regularization method, first-order continuous regularization method, iterative regularization method.

UDC: 519.642.8

Received: 02.02.2007


 English version:
Computational Mathematics and Mathematical Physics, 2007, 47:8, 1232–1242

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025